Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 185, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 9, 2011, 9:45 PM MDT for Logan County, Sedgwick County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 9:45 PM MDT (03:45 UTC)
- Expired
- Aug 9, 2011, 10:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Logan County, CO, Sedgwick County, CO
The radar
The Goodland radar (KGLD), 189 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 8:51 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5160 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
574
WUUS55 KBOU 100345
SVRBOU
COC075-115-100430-
/O.NEW.KBOU.SV.W.0185.110810T0345Z-110810T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
945 PM MDT TUE AUG 9 2011
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SEDGWICK COUNTY IN NORTHEAST COLORADO
NORTHEASTERN LOGAN COUNTY IN NORTHEAST COLORADO
* UNTIL 1030 PM MDT
* AT 941 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 8
MILES NORTHWEST OF TWIN BUTTES...OR 29 MILES NORTHEAST OF
STERLING...MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWIN
BUTTES...SIXTEEN-MILE CORNER...SEDGWICK...OVID...MARKS BUTTE...
JULESBURG AND CROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS GROUP OF THUNDERSTORMS HAS A HISTORY OF PRODUCING HAIL UP TO
ONE INCH IN DIAMETER ALONG WITH WIND GUST UP TO 60 MPH AND HEAVY
RAINFALL AS IT MOVED OVER THE NEBRASKA PANHANDLE.
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY
LIGHTNING.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4098 10206 4075 10207 4076 10290 4100 10297
4101 10295 4100 10264 4101 10263 4101 10260
TIME...MOT...LOC 0341Z 296DEG 42KT 4096 10286
WIND...HAIL 60MPH 1.00IN
$$
DANKERS2 follow-up statements
061
WWUS55 KBOU 100409
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1009 PM MDT TUE AUG 9 2011
COC075-100417-
/O.CAN.KBOU.SV.W.0185.000000T0000Z-110810T0430Z/
LOGAN CO-
1009 PM MDT TUE AUG 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN COUNTY IS
CANCELLED...
LAT...LON 4098 10206 4075 10207 4077 10264 4098 10263
4099 10264 4100 10264 4101 10263 4101 10260
TIME...MOT...LOC 0407Z 296DEG 42KT 4082 10250
$$
COC115-100430-
/O.CON.KBOU.SV.W.0185.000000T0000Z-110810T0430Z/
SEDGWICK CO-
1009 PM MDT TUE AUG 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR SEDGWICK COUNTY...
AT 1007 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 4 MILES
NORTHWEST OF MARKS BUTTE...OR 19 MILES SOUTHWEST OF JULESBURG...
MOVING SOUTHEAST AT 40 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SIXTEEN-MILE CORNER...SEDGWICK...OVID...MARKS BUTTE AND JULESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORM HAS PRODUCED PEA TO MARBLE SIZED HAIL IN NORTHWEST
SEDGWICK COUNTY AND POWER OUTAGES ARE ALSO REPORTED.
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY
LIGHTNING
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4098 10206 4075 10207 4077 10264 4098 10263
4099 10264 4100 10264 4101 10263 4101 10260
TIME...MOT...LOC 0407Z 296DEG 42KT 4082 10250
WIND...HAIL 60MPH 1.00IN
$$
DANKERS343
WWUS55 KBOU 100431
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1031 PM MDT TUE AUG 9 2011
COC115-100441-
/O.EXP.KBOU.SV.W.0185.000000T0000Z-110810T0430Z/
SEDGWICK CO-
1031 PM MDT TUE AUG 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR SEDGWICK COUNTY HAS EXPIRED...
A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR EASTERN
SEDGWICK AND EASTERN PHILLIPS COUNTY UNTIL 11 PM MDT.
LAT...LON 4098 10206 4075 10207 4077 10264 4098 10263
4099 10264 4100 10264 4101 10263 4101 10260
TIME...MOT...LOC 0409Z 296DEG 42KT 4081 10247
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 9:08 PM MDT, 37 minutes earlier.
Area forecast discussion, Aug 9, 9:08 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 908 PM MDT TUE AUG 9 2011 .UPDATE... && .SHORT TERM...THE COMBINATION OF AN 80 KT UPPER LEVEL JET...WEAK QG ASCENT ASSOCIATED WITH A SHORT WAVE TROF OVER NRN UT/SWRN WY AND AN ELY SURGE OF LOW LEVEL MOISTURE OVER NORTHEASTERN CO HAS PROMPTED THE ISSUANCE OF A SEVERE THUNDERSTORM WATCH FOR ZONES 48>51 UNTIL 10Z WEDNESDAY MORNING. BEST POTENTIAL WILL BE OVER ZONES 48...50 AND 51. OPTED TO ADD SLGT CHC OF TSTMS TO ZONE 38 AND 42>45 AS WELL. LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH THE PRIMARY THREATS. .PREV DISCUSSION... /ISSUED 612 PM MDT TUE AUG 9 2011/ UPDATE... SHORT TERM...HAVE OPTED TO DROP SEVERE THUNDERSTORM WATCH FOR THE NORTHEAST PLAINS THIS EVENING. NOT MUCH DEVELOPMENT ALONG THE FRONT RANGE AT THIS TIME SO WILL DROP THE THUNDERSTORMS FOR THE FRONT RANGE FOOTHILLS AND URBAN CORRIDOR THE REST OF THE EVENING. NOW EXPECTED STRATUS TO INCREASE ALONG THE URBAN CORRIDOR FOLLOWING THE PASSAGE OF A FRONTAL BOUNDARY SURGING THROUGH THE DENVER AREA AT THIS TIME. NO FOG EXPECTED BUT WIDESPREAD STRATUS A GOOD POSSIBILITY AFTER 10Z...MOST OF WHICH WILL LINGER THROUGH 15Z WEDNESDAY MORNING WITH IMPROVING CONDITIONS THEREAFTER. && .AVIATION...WILL HIT THE STRATUS HARDER FOR THE DENVER AREA LATE TONIGHT AND WEDNESDAY MORNING IN THE 10Z-15Z TIME FRAME WITH MVFR AND OCNL IFR CIGS DEVELOPING IN THIS WINDOW. LATEST 00Z TAF FORECAST WILL REFLECT THE CHANGES. .PREV DISCUSSION... /ISSUED 307 AM MDT TUE AUG 9 2011/ SHORT TERM...DECENT WNW FLOW ALOFT WILL BE OVER THE AREA THRU TONIGHT. INITIAL DATA SUGGESTED WK FNT WOULD REMAIN OVER THE FAR NERN CORNER THRU THIS AFTN HOWEVER LATEST NAM AND HRRR KEEP FNT FURTHER NORTH ACROSS SERN WY AND NE PANHANDLE. IF THAT IS THE CASE THEN BEST CHC FOR AFTN STORMS MAY STAY NORTH OF THE WY-CO-NE BORDER INITIALLY. HOWEVER WITH CAPES FCST FM 1500-2000 J/KG OVER LOGAN...PHILLIPS AND SEDGWICK COUNTIES WILL KEEP CHC POPS IN THOSE AREAS WITH ONLY SLIGHT CHC ELSEWHERE. FURTHER WEST CLOSER TO HE FOOTHILLS A DRIER AIRMASS WILL BE IN PLACE WITH INVERTED V TYPE SOUNDINGS. THUS IF ANY CONVECTION DOES DVLP IT WILL BE RATHER HIGH BASED AND HAVE THE POTENTIAL TO PRODUCE MICROBURST WINDS WITH LITTLE RAINFALL. IN THE MTNS WILL KEEP THE FCST DRY THRU TONIGHT. HIGHS TODAY SHOULD BE A FEW DEGREES WARMER THAN MON AND IF LOW LEVEL WINDS BECOME MORE SSW AS HRRR SHOWS ALONG THE FRONT RANGE READINGS COULD END UP IN THE UPPER 90S WITH LOWER TO MID 90S OVER THE PLAINS. FOR TONIGHT A CDFNT WILL MOVE INTO NERN CO BY 00Z. SHOULD SEE SOME INCREASE IN TSTM ACTIVITY ALONG THE FNT EARLY THIS EVENING ALONG THE CO-WY-NE BORDER IN CONJUNCTION WITH PLACEMENT OF UPPER LEVEL JET WITH ONLY ISOLD-WDLY SCT ACTIVITY OVER THE REST OF NERN CO. WITH FAVORABLE SHEAR PROFILE MAY SEE A FEW SVR STORMS LATE THIS AFTN AND EVENING OVER FAR NERN CO. LONG TERM...THE FLAT UPPER RIDGE STAYS SOUTH OF COLORADO WITH WEST-NORTHWESTERLY FLOW ALOFT FOR THE CWA WEDNESDAY THROUGH THURSDAY NIGHT. THE SYNOPTIC SCALE ENERGY IS BENIGN THROUGH THE PERIODS. BOTH MODELS HAVE AN EASTERLY COMPONENT TO THE BOUNDARY LAYER FLOW WEDNESDAY AND WEDNESDAY EVENING. THIS IS SUPPOSED TO BRING A COOL DOWN. NOT TO SURE ABOUT IT...CONSIDERING THAT A COUPLE DAYS AGO...TODAY WAS SUPPOSED TO BE IN THE 80S. WE'LL SEE. THURSDAY AND THURSDAY NIGHT LOOK TO HAVE DOWNSLOPING LOW LEVEL FLOW. FOR MOISTURE...THE NAM HAS MORE THAN THE GFS IN THE LOWER LEVELS WEDNESDAY AND WEDNESDAY NIGHT. THEY BOTH SHOW LIMITED MOISTURE ON THURSDAY. THE BOUNDARY LAYER DEW POINTS ON THE NAM KEEP 50S F READINGS OVER THE PLAINS AND LOWER FOOTHILLS WEDNESDAY AND WEDNESDAY NIGHT. THE GFS HAS THESE READINGS OVER THE EASTERN BORDER AREAS MAINLY ON WEDNESDAY. ON THURSDAY AND THURSDAY NIGHT...DEW POINT READINGS ARE IN THE 30S TO MID 40S F OVER ALL BUT THE FAR EAST. LOWER 50S TO LOWER 60S ARE PROGGED THERE. PRECIPITABLE WATER VALUES ARE IN THE 0.60 TO 1.00 INCH RANGE WEDNESDAY AND WEDNESDAY NIGHT...THEN 0.45 TO 0.65 INCH RANGE THURSDAY AND THURSDAY NIGHT. THE FAR EAST HAS HIGHER NUMBERS. THE NAM HAS SOME CAPE OVER THE FOOTHILS AND IMMEDIATE PLAINS LATE DAY WEDNESDAY...THE GFS HAS IT OVER THE EASTERN PLAINS. THERE IS CAPE OVER ALL THE PLAINS LATE DAY THURSDAY. THE QPF FIELDS SHOW A TAD OF MEASURABLE RAINFALL OVER THE PLAINS BOTH LATE DAY WEDNESDAY AND LATE DAY THURSDAY. FOR POPS WILL GO 10-20%S FOR THE PLAINS LATE DAY WEDNESDAY AND LATE DAY THURSDAY. NOT SURE ABOUT THE SURGE...STRATUS AND STABILITY ISSUES FOR THE PLAINS? FOR TEMPERATURES...WEDNESDAY'S HIGHS ARE 2-5 C COOLER ON THE GFS...BUT ON THE NAM...4-10 C COOLER THAN TODAY'S. THURSDAY READINGS WARM BACK UP TO ABOUT TODAY'S HIGHS. FOR THE LATER DAYS ..FRIDAY THROUGH MONDAY...THE UPPER RIDGE BUILDS NORTHWARD INTO CANADA. THE CENTER OF IT STAYS SOUTH OF COLORADO. THE FLOW ALOFT IS ZONAL FRIDAY INTO SATURDAY...THEN SOUTHWESTERLY FOR THE REST OF SATURDAY THROUGH MONDAY. THE GFS SHOWS A RETURN OF THE SOUTHERLY SUB-TROPICAL MOISTURE SATURDAY AND SUNDAY. TEMPERATURES STAY AROUND SEASONAL NORMALS. AVIATION...SOME STRATUS WILL DEVELOP OVER THE PLAINS THIS MORNING HOWEVER AT THIS TIME IT LOOKS LIKE IT SHOULD STAY WELL EAST OF THE AIRPORT. FOR THIS AFTN ANY TSTM DEVELOPMENT WILL BE HIGH BASED AND RATHER ISOLATED WITH SOUNDINGS HAVING AN INVERTED V STRUCTURE. THUS COULD SEE SOME DRY MICROBURSTS WITH GUSTS UP TO 50 MPH POSSIBLE BASED ON DECENT MID LVL FLOW. FOR TONIGHT A CDFNT WILL MOVE ACROSS THE AREA PROBABLY BEFORE MIDNIGHT WITH WINDS BECOMING NLY. MAY SEE A SLIGHT CHC OF STORMS WITH FNTL PASSAGE. MEANWHILE SOUNDINGS SHOW SOME POTENTIAL FOR STRATUS DEVELOPMENT AFTER 10Z THRU LATE MORNING ON WED WITH IFR CEILINGS POSSIBLE. HYDROLOGY..NO THREAT OF FLOODING THROUGH TONIGHT. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...COOPER LONG TERM....KRIEDERMAN
Hazardous weather outlook, Aug 9, 10:46 AM MDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1046 AM MDT TUE AUG 09 2011 COZ030>051-101200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1046 AM MDT TUE AUG 09 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS OVER THE NORTHEAST CORNER OF COLORADO INTO THE EVENING HOURS...WITH A SLIGHT CHANCE OF STORMS ELSEWHERE ACROSS THE PLAINS. THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS TO 50 MPH WITH ONLY LIGHT RAINFALL. HOWEVER...A FEW STORMS COULD BECOME SEVERE EAST OF A STERLING TO AKRON LINE WITH HAIL UP TO GOLFBALL SIZE...WIND GUSTS TO 70 MPH AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS MAINLY FOR THE WESTERN PLAINS AND FOOTHILLS WEDNESDAY...THEN FOR MAINLY THE EASTERN PLAINS THURSDAY. FRIDAY LOOKS DRY ACROSS ALL THE FORECAST AREA. ON SATURDAY THROUGH MONDAY...A RETURN OF MONSOONAL MOISTURE IS EXPECTED WHICH WILL INCREASE CHANCES FOR LATE DAY SHOWERS AND THUNDERSTORMS FOR ALL AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OVER THE FAR NORTHEAST PLAINS. D-L/KRIEDERMAN
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 10:30 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 30 min |
| Aug 10, 4:09 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 51 min |
| Aug 10, 5:05 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 55 min |
| Aug 10, 5:45 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 60 min |
| Aug 10, 5:57 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.